| Catalog Number |
1125275-28 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/16/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a chronic total occlusion in the mid left anterior descending artery.A 2.75x28mm xience alpine rx stent delivery system (sds) was prepped outside the anatomy prior to use.The sds was advanced toward the target lesion.The sds was inflated up to 15 atmospheres in an attempt to deploy the stent and the stent did not deploy.Contrast was seen coming out of the hole in the tip of the balloon.Upon removal the stent was noted to be crimped on the balloon still.Ultimately the lesion was treated via angioplasty.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).Evaluation summary: product performance engineering reviewed the incident information and analysis of the returned product.The reported failure to deploy and material rupture were confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.